# SDR YENA2022102801043

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N2048J
- Make and model: Airbus A321-271N
- Aircraft serial: 09377
- Aircraft time: 7,793 hours, 2,318 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#939, JFK-SJD.  DIRTY SOCK ODOR WAS REPORTED BY 3 OF 4 FA'S AND 1 CUSTOMER IN THE CABIN /. ODOR BEGAN SOON AFTER THE TAXI AND CONTINUED UNTIL APPROX 10,000FT  ON THE CLIMB OUT. LEVEL 2 ODOR. AIRBUS CABIN ODOR REPORTING FORM COMPLETED ( PACKS ).   ACCOMPLISHED LEVEL A DECONTAMINATION IAW AMM 21-00-00-615-802A; NO ODOR NOTED.
